# SDR SWAA2024041761939

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKAWAY INTERCOSTAL AT STA 540 BETWEEN BL0 AND LBL 24.75 IS BROKEN<[01] REMOVED INTERCOSTAL FROM STA 540 BL0 TO LBL 24.75 PER SRM 51-40-02;[02] INSTALLED NEW INTERCOSTAL AT STA 540 BL 0 TO LBL 24.75 IAW SRM 51-40-02.;[03] CORRECTIVE ACTION #2 C/W.
